# SDR SWAA2021031751061

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 947 FLOOR BEAM LBL 51 CORROSION FOUND ON UNDERSIDE OF TOP FLANGE. CORROSION FOUND TO BE OUT OF LIMITS PER SRM 5370511A1 ORIGINAL T = .180 LOSS .044 REMAINING T = .136 T CAP REPAIR WAS ACCOMPLISHED ON NRC Y249437 PN 147A550429
